# SDR DHL2004748003

- Difficulty date: June 11, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 FIRE DETECTOR CIRCUIT GROUND LIGHT ON C/B PANEL ILLUMINATED IN FLIGHT.  DOES NOT ILLUMINATE ON GROUND.  DEFERRED NR 1 FIRE WARNING GROUND FAULT DETECTOR SYS.  PER MEL 26-9-1 DMI 16886 PLACARD INSTALLED.  REPOSITIONED NR 1 ENG FIRE LOOP PER DHL B727 MM 26-11-012.  OPS CHECKS GOOD PER MM 26-11-001.  THIS CLEARS DMI 16886.  PLACARD REMOVED.  NO PARTS REMOVED.
